# SDR HALA2011041700160

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 32,376 hours, 6,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING ROWS 3-18, A/C RT INOP.  SECURED EMERGENCY LIGHTS RIBBON AT ROWS 3-18 A/C RT.  OPS CHECK OK.
